Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 241, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2013, 6:53 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2013, 6:53 PM CDT (23:53 UTC)
- Expired
- Jul 8, 2013, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:20 PM CDT | TSTM WND DMG | 3 W Ainsworth, NE | MACHINE SHED DESTROYED 3 MILES WEST OF AINSWORTH. HOG SHED AND CATTLE FEEDING SHED SUSTAINED MAJOR DAMAGE 2.5 MILES WEST OF AINSWORTH. DAMAGE TO A DRY FERTLIZER PLANT 2 MILES WEST OF AINSWORTH. WINDS ESTIMATED AT 80 MPH. |
| Jul 8, 7:30 PM CDT | TSTM WND DMG | 3 Sw Ainsworth, NE | NUMEROUS REPORTS OF DOWNED TREES AND POWER LINES AROUND THE AINSWORTH AREA. A BARN HAS BEEN DAMAGED 3 MILES SOUTHWEST OF AINSWORTH. |
| Jul 8, 7:30 PM CDT | TSTM WND GST 80 | 8 S Ainsworth, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS53 KLBF 082353
SVRLBF
NEC017-031-090045-
/O.NEW.KLBF.SV.W.0241.130708T2353Z-130709T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 745 PM CDT
* AT 649 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF JOHNSTOWN TO 8 MILES WEST OF
JOHNSTOWN TO 14 MILES SOUTHWEST OF JOHNSTOWN...AND MOVING EAST AT
25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AINSWORTH...JOHNSTOWN...WOOD LAKE...MOON LAKE...ANTELOPE PEAK...
HOFELD LAKE AND BOBCAT STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 214 AND 247.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4274 9981 4257 9975 4239 9975 4232 10037
4252 10030 4271 10043 4275 9982
TIME...MOT...LOC 2353Z 261DEG 21KT 4264 10025 4253 10018
4245 10024
HAIL...1.00IN
WIND...60MPH
$$
STOPPKOTTE2 follow-up statements
703
WWUS53 KLBF 090018
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT MON JUL 8 2013
NEC017-031-090045-
/O.CON.KLBF.SV.W.0241.000000T0000Z-130709T0045Z/
BROWN NE-CHERRY NE-
718 PM CDT MON JUL 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY AND NORTHERN BROWN COUNTIES UNTIL 745 PM CDT...
AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSTOWN...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...HOFELD LAKE...ANTELOPE PEAK AND BOBCAT STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 214 AND 247.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4274 9981 4257 9975 4239 9975 4232 10037
4252 10030 4271 10043 4275 9982
TIME...MOT...LOC 0018Z 256DEG 14KT 4255 10003
HAIL...1.00IN
WIND...70MPH
$$
STOPPKOTTE580
WWUS53 KLBF 090027
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT MON JUL 8 2013
NEC017-031-090045-
/O.CON.KLBF.SV.W.0241.000000T0000Z-130709T0045Z/
BROWN NE-CHERRY NE-
727 PM CDT MON JUL 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY AND NORTHERN BROWN COUNTIES UNTIL 745 PM CDT...
AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSTOWN...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...ANTELOPE PEAK...HOFELD LAKE AND BOBCAT STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 214 AND 247.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4274 9981 4257 9975 4239 9975 4232 10037
4252 10030 4271 10043 4275 9982
TIME...MOT...LOC 0027Z 264DEG 17KT 4255 9997
HAIL...1.00IN
WIND...70MPH
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:37 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 8, 6:37 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 637 PM CDT MON JUL 8 2013 .SYNOPSIS... ISSUED AT 312 PM CDT MON JUL 8 2013 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN ROCKIES AND SOUTHERN PLAINS TODAY. SHORT WAVE RIDING THE PERIPHERAL OF THE RIDGE...CROSSING THE ROCKIES THIS AFTERNOON...WITH THE LEADING EDGE NOW PUSHING INTO SE WY. STALLED SURFACE BOUNDARY STRETCHES EAST/WEST ACROSS THE STATE...THEN PUSHES NORTH TO A LOW OVER SE MONTANA. MEANWHILE A SECOND LOW IS LOCATED OVER NE COLORADO AND A TRAILING TROUGH TO THE S/SSW. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 312 PM CDT MON JUL 8 2013 AS THE SHORT WAVE MOVES EAST TONIGHT EXPECT THUNDERSTORMS TO FIRE...SOME REACHING SEVERE LIMITS. WHILE TEMPS ARE ONLY AROUND 90 TO THE MID 90S...A MOISTURE RICH ENVIRONMENT EXISTS...MORNING SOUNDING HAD PWATS NEAR 1.40 INCHES. THIS IS 129% OF NORMAL AND ABOVE THE 75 PERCENTILE. LATEST LAPS HAS ERODED MOST OF THE CAP...AND STORMS ARE BEGINNING TO DEVELOP OVER THE PANHANDLE. THIS AREA WILL CONTINUE TO EXPAND AND STRENGTHEN WITH THE SUPPORT OF THE WAVE MOVING ACROSS WY. THUS EXPECTING ANOTHER ROUND OF SEVERE WEATHER. DECENT SHEAR SHOULD ALLOW FOR STORMS TO SPIN WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. EARLY ON WITH DISCREET CELLS AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS THE EVENING PROGRESS THE STORMS WILL LIKELY CONGEAL INTO AN MCS AND CONTINUE TO MOVE EAST. BEHIND THE MCS RICH MOISTURE WILL EXIST ACROSS THE AREA. THIS MORNING ACROSS MUCH OF THE EASTERN CWA HAD SOME FOG DEVELOP AND SEE A SIMILAR SET UP TONIGHT. HAVE INCLUDED PATCHY FOG FOR NOW...AND WILL MONITOR FOR POSSIBLE LOCALLY DENSE FOG. SOME OF THE MOS GUIDANCE DOES HAVE VSBY DOWN TO 1SM SO HAVE ADDITIONAL CONFIDENCE OF FOG DEVELOPMENT. TOMORROW THE RIDGE WILL RETROGRADE SLIGHTLY WESTWARD...CENTERING MORE OVER THE FOUR CORNERS. THIS WILL RESULT IN MORE OF NW FLOW ALOFT. MEANWHILE A WEAK SFC COLD FRONT WILL MOVE INTO THE AREA. MOST OF THE DAY EXPECT THE CAP TO HOLD...HOWEVER AS THE FRONT PUSHES EAST...THE CHANCE INCREASES FOR MORE STORMS DEVELOPMENT. GENERALLY EXPECT STORMS TO HOLD OFF UNTIL MID TO LATE AFTERNOON. AHEAD OF THE FRONT TEMPS WILL STILL BE WARM...WITH 90S AND MAYBE A 100 DEGREE READING ACROSS FAR SW NEB. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 312 PM CDT MON JUL 8 2013 FOR TUES NIGHT...RELATIVELY SIGNIFICANT COLD FRONT WILL PUSH THROUGH THE FCST AREA AS A RESULT OF A FAIRLY PTENTIAL UPPER PV ANOMALY MOVING ACROSS THE NORTHERN PLAINS. TIMING IS A BIT IN QUESTION AS MODELS GENERALLY HAVE THE FRONT THROUGH THE AREA BY 00Z WED. BEST LOW LEVEL MOISTURE APPEARS TO POOL IN NORTHEASTERN NEB INTO ERN SD AND HENCE BETTER CAPE RESIDE AHEAD OF THE FRONT THERE. GOOD DEEP LAYER SHEAR WOULD ALSO BE PRESENT SHOULD THUNDERSTORM DEVELOPMENT OCCUR...HOWEVER BEST LOW LEVEL FORCING APPEARS TO OUTSIDE OF THE FCST AREA. STILL HAVE INCLUDED SMALL CHCS IN SOUTHERN FRINGES OF FCST AREA TO ACCOUNT FOR POTENTIAL SLOWER FRONTAL PASSAGE AND WITH THE FRONT STALLING. UPPER RIDGE REBOUNDS QUICKLY WED AS NEXT SIGNIFICANT LONG WAVE TROUGH PUSHES INTO THE PAC NW. SOME INTIAL CHANCE FOR SHRA OR ISOLATED TSRA WED IN UPSLOPE POST-FRONTAL FLOW. HOWEVER MODELS TYPICALLY OVER PLAY THIS POTENTIAL AS POST-FRONTAL DEVELOPMENT USUALLY FAVORS THE HIGHER TERRAIN FURTHER WEST SO CONFIDENCE IN THIS SCENARIO NOT HIGH...AND ADDING TO THIS IS FAIRLY DRY LOW LEVELS AS PROGGED BY FCST SOUNDINGS. SO ANY DEVELOPMENT THAT OCCURS FURTHER WEST SHOULD STRUGGLE AS IS PUSHES EWD. STRONG UPPER RIDGE BUILDS IN FOR LATE WED INTO THURSDAY SO WITH WARMING TEMPS ALOFT AND BEST LARGE SCALE ASCENT LOCATED WELL NORTH OF THE AREA A DRY FCST IS IN PLACE FOR THURSDAY. MAX TEMPS WED WILL BE HELD DOWN THOUGH STILL NEAR AVE FOR THIS TIME OF YEAR WITH SOME CLOUD COVER AND THE COOLER AIR BEING RECIRCULATED IN UPSLOPE ERLY/SERLY FLOW. HOWEVER...THE REBOUND QUICKLY THURSDAY INTO FRIDAY. FOR FRIDAY THROUGH MONDAY...UPPER RIDGE BEGINS TO BREAK DOWN AS THE NEXT LONG WAVE TROUGH IN THE NORTHERN STREAM PUSHES EASTWARD FROM THE PAC NW. THE CENTRAL PLAINS REMAIN UNDER THE RIDGE AS IT GETS KNOCKED DOWN AND ZONAL FLOW DEVELOPS OVER THE NORTHERN PLAINS FOR THE WEEKEND. LEAD SHORT WAVE WILL MOVE QUICKLY ACROSS CENTRAL CANADA AND WILL DRIVE A FRONT SOUTHWARD...BUT WILL HAVE A HARD TIME PROGRESSING THROUGH THE STRONG UPPER RIDGE. CONFIDENCE LOW ON POTENTIAL FOR LOW LEVEL FORCING SUFFICIENT TO OVERCOME MID LEVEL CAP BUT THE EXCEPTION MAY BE IN NORTHWESTERN PORTION OF THE AREA CLOSER TO STALLED FRONTAL BOUNDARY. FOR SATURDAY BOUNDARY REMAINS ACROSS THE AREA BUT DESPITE DECENT LOW LEVEL MOISTURE CAPE IS LACKING WITH WARM MID LEVEL TEMPS. CONVECTIVE INITIATION SAT MAY BE FURTHER NORTH AND CLOSER TO WHERE UPPER LEVEL FORCING CAN INDUCE BETTER LOW LEVEL CONVERGENCE...AND THEN DEVELOPMENT ALONG THE FRONT IN NEBR WOULD BE ASSOCIATED WITH STORM INTERACTION. CONFIDENCE IS AGAIN NOT HIGH BUT POTENTIAL IS BETTER THAN FRIDAY. SUNDAY SEEMS THE BEST POTENTIAL AS FRONTAL BOUNDARY AGAIN REMAINS ACROSS THE AREA BUT AS ANOTHER SIGNIFICANT PV ANOMALY PASSES ACROSS THE NORTHERN PLAINS THERE SHOULD BE BETTER DEEP LAYER ASCENT AND WITH AN ERLY FLOW IN THE LOW LEVELS THERE SHOULD BE BETTER DEEP LAYER SHEAR TO SUSTAIN DEVELOPMENT. AVERAGE CONFIDENCE FOR THUNDERSTORM DEVELOPMENT FOR SUNDAY. TEMPS THROUGH THE PERIOD WILL REMAIN WELL ABOVE AVE FRIDAY AND SATURDAY AS RIDGE REMAINS OVERHEAD...BUT WILL COOL BY MONDAY AS THE UPPER RIDGE BREAKS DOWN AND ASSUMING MORE CLOUD COVER ASSOCIATED WITH ANY CONVECTIVE DEVELOPMENT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 635 PM CDT MON JUL 8 2013 EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z AT THE KVTN TERMINAL...AND FROM 01Z THROUGH 03Z AT THE KLBF TERMINAL THIS EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING...AND WILL PERSIST THROUGH TUESDAY MORNING. CLOUDINESS WILL BE ON THE INCREASE TUESDAY AFTERNOON WITH SCATTERED MID CLOUDS AON 7000 FT AGL POSSIBLE. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...EXCEPT IN THE VICINITY OF THUNDERSTORMS WHERE SOME VARIABLE GUSTS TO 40 KTS ARE POSSIBLE. WINDS ON TUESDAY WILL BE FROM THE NORTHWEST AT 10 TO 15 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...CLB
Hazardous weather outlook, Jul 8, 3:32 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT MON JUL 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT MON JUL 8 2013 /232 PM MDT MON JUL 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. VERY LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY THREAT. EARLY THIS EVENING AN ISOLATED TORNADO IS POSSIBLE. THE AREA OF GREATEST CONCERN FOR SEVERE WEATHER IS GENERALLY ALONG AND NORTH OF NEBRASKA HIGHWAY 2 WITH THE RISK FOR SEVERE WEATHER INCREASING NORTHWARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORM DEVELOPMENT COULD COMMENCE ACROSS WESTERN NEBRASKA DURING THE AFTERNOON AND MOVE EAST AND SOUTHEAST. SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE EVENING. THE AREA OF CONCERN IS WESTERN NEBRASKA AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. LARGE HAIL AND WIND DAMAGE ARE THE CONCERN BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jul 8, 4:42 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 9 N SPRINGVIEW 42.96N 99.75W
07/08/2013 M1.50 INCH KEYA PAHA NE PUBLIC
&&
JGOMEZSpecial weather statement, Jul 8, 5:24 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 524 PM CDT MON JUL 8 2013 NEZ005-094-082315- EASTERN CHERRY NE-WESTERN CHERRY NE- 524 PM CDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 615 PM CDT/515 PM MDT/... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF MERRITT RESERVOIR DAM...OR 30 MILES SOUTHWEST OF VALENTINE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 186 AND 201. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 97 AND 117. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, Jul 8, 6:05 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 605 PM CDT MON JUL 8 2013 NEZ005-094-082345- EASTERN CHERRY NE-WESTERN CHERRY NE- 605 PM CDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY COUNTY UNTIL 645 PM CDT/545 PM MDT/... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALENTINE NATIONAL WILDLIFE REFUGE...OR 25 MILES SOUTH OF VALENTINE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE... HIGHWAY 83 CROSSING GOOSE CREEK... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... WOOD LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 175 AND 197. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 214 AND 221. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Local storm report, Jul 8, 6:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 9 N SPRINGVIEW 42.96N 99.75W
07/08/2013 M1.25 INCH KEYA PAHA NE PUBLIC
PUBLIC SAID HAIL LASTED FOR A HALF HOUR.
&&
JGOMEZSpecial weather statement, Jul 8, 6:46 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 646 PM CDT MON JUL 8 2013 NEZ022-056-090045- DEUEL NE-GARDEN NE- 546 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND DEUEL COUNTIES UNTIL 645 PM MDT... AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF CHAPPELL TO 9 MILES SOUTH OF LODGEPOLE...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHAPPELL... BIG SPRINGS... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... WINDLASS HILL... ASH HOLLOW STATE HISTORICAL PARK... BARTON... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 107. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jul 8, 6:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 8 SE BURTON 42.83N 99.48W
07/08/2013 KEYA PAHA NE STORM CHASER
&&
CBUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 42 min |
| Jul 7, 7:07 PM CDT | Tornado Warning | LBF | Hooker, Logan, McPherson, Thomas | 38 min |
| Jul 7, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 65 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jul 7, 7:48 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 57 min |
| Jul 7, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| Jul 7, 8:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jul 7, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 51 min |
| Jul 7, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 7, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 44 min |
| Jul 7, 8:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| Jul 7, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 56 min |
| Jul 8, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 51 min |
| Jul 8, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 48 min |
| Jul 8, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 46 min |
| Jul 8, 6:32 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.